MAUDE Adverse Event Report: Bausch + Lomb enVista Toric Intraocular Lens; Lens, Intraocular, Toric Optics

Bausch + Lomb enVista Toric Intraocular Lens; Lens, Intraocular, Toric Optics
Model Number ETE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately five weeks after implantation of an intraocular lens (iol), the patient presented with fibrin and hypopyon in the anterior chamber.Visual acuity decreased to count fingers at 20 feet.Based on the clinical findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).A tap procedure was performed, and a corticosteroid injection was administered.Due to the severity of the inflammation, oral corticosteroid therapy was initiated.The patient's condition subsequently improved; however, vision remains significantly reduced.Additional information was requested but was not received.
 
Additional Manufacturer Narrative
The device remains implanted.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.

Brand Name
enVista Toric Intraocular Lens
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50931606
Report Number0001313525-2026-00151
Device Sequence Number9508968
Product Code MJP
UDI-Device Identifier10757770614063
UDI-Public(01)10757770614063(17)270630(11)240729(10)3Q20068
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETE
Device Catalogue NumberETEU300+240
Device Lot Number3Q20068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale